Publicacions Matemàtiques

A characterization of hyperbolic Kato surfaces

Marco Brunella

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give a characterization of hyperbolic Kato surfaces in terms of the existence of an automorphic Green function on a cyclic covering. This is achieved by analysing a naturally defined Levi-flat foliation, and by perturbing certain Levi-flat leaves to strictly pseudoconvex hypersurfaces.

Article information

Publ. Mat., Volume 58, Number 1 (2014), 251-261.

First available in Project Euclid: 20 December 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32J15: Compact surfaces 32U05: Plurisubharmonic functions and generalizations [See also 31C10] 32V40: Real submanifolds in complex manifolds

Kato surfaces Levi-flat foliations plurisubharmonic functions


Brunella, Marco. A characterization of hyperbolic Kato surfaces. Publ. Mat. 58 (2014), no. 1, 251--261.

Export citation